zbMATH — the first resource for mathematics

Found 9 Documents (Results 1–3)

Guyenne, Philippe (ed.) et al., Hamiltonian partial differential equations and applications. Selected papers based on the presentations at the conference on Hamiltonian PDEs: analysis, computations and applications, Toronto, Canada, January 10–12, 2014. Toronto: The Fields Institute for Research in the Mathematical Sciences; New York, NY: Springer (ISBN 978-1-4939-2949-8/hbk; 978-1-4939-2950-4/ebook). Fields Institute Communications 75, 369-381 (2015).
MSC:  53C44 53A10 58J72
BibTeX Cite
Full Text: DOI

Filter Results by …

Document Type
Year of Publication